# SDR MASA200602256

- Difficulty date: September 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,982 hours, 6,859 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5001 ILM.  REPORTED SLATS 1/2 SPEED.  MX CLEARED INHIBITS, NO OTHER FAULTS NOTED.
